Access count of this item: 132

Files in This Item:
File Description SizeFormat 
1176-2.pdf834.77 kBAdobe PDFView/Open
Title: ON THE CONVERGENCE OF FEYNMAN PATH INTEGRALS THROUGH BROKEN LINES (Microlocal Analysis of the Schrodinger Equation and Related Topics)
Authors: Kumano-go, Naoto
Author's alias: 熊ノ郷, 直人
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1176
Start page: 5
End page: 17
URI: http://hdl.handle.net/2433/64497
Appears in Collections:Microlocal Analysis of the Schrodinger Equation and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.